# SDR LR7A04192

- Difficulty date: October 13, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 51,069 hours, 32,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 3730051R
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 INSPECTION PER JOB CARD HB3200 FOUND RT MLG BAY LOWER SKIN SPLICE STIFFENER FLANGE CRACKED AT FS 537, WL 175, RBL 62.  REPLACED SKIN SPLICE FS 537 - 557 IAW SRM SMP 583 51-70.
